# SDR FDEA201107112643

- Difficulty date: July 11, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 49,408 hours, 16,881 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Elevator
- Component: Elevator
- Component part number: NLC60395024
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD ELEVATOR UPPER SKIN EXISTING REPAIR NOT IN COMPLIANCE IAW ENGINEERING AND WITH SRM.  REMOVED DAMAGE PER SRM 51-10-00, FABRICATED REPAIR SKIN.  INSTALLED REPAIR IAW SRM 55-10-00, 51-31-01 AND 51-21-02 .
